# SDR ASAA2014011812410

- Difficulty date: January 18, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 23,017 hours, 7,074 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE,  NOTICED THAT SAT WASN`T SHOWING ON THE CDU MENU PAGE.  ACFT GROUNDED. PERFORMED FIM 23-15 TASK 801 SAT LINK IS SHOWING ON CDU NO FAULTS NOTED.
